# SDR SWAA095918

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 51,202 hours, 42,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RT FWD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
